So we don't usually do this sort of thing - we normally tend to keep things light - but after news this week related to fake ecstasy tablets, we feel the need to issue a warning. Tragically, seven recent deaths in Scotland have occurred as a result of peole taking these pills and a lot more have been hospitalised. The pills are sold as ecstasy, green in colour and have a small Rolex crown stamped on them. (Though reports have said they can also have a Mitsubishi logo or a star on them). 

Whether you're in a Glasgow club or bar, out around town, or at T in the Park this weekend, make sure you don't accept or take these pills. And if you are offered them, please alert the police as they are extremely dangerous. The pills cause severe hallucinations, a rise in body temperature and convulsions, so if you have taken anything and are suffering these symptoms, it's important to seek medical attention straight away. So great is the concern that T in the Park have taken special precautions to prepare for any drug related emergencies this weekend. 

We want you all to have great nights in Glasgow, and beyond, so out so stay safe out there folks.